Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taken antibiotics for varicocele repair. Burning sensation near anus and testicle. Dribbling urine. Pinched nerve or injury?

Hi, I have what seems to be epididymitis and my urologist is completely baffled, I was put on anti-biotics sent for varicocele repair and have been for a cystoscopy and had a sonar and CT scan done and the problem still persists with no apparent cause, sonar results show no major issues and it is said that infection is hard to rule out completely. Symptoms were of gradual onset and 1st started as a tingling/burning sensation in between anus and testical towards the left side. It then went on to a very painful, inflamed left epydidimis as well as anal discomfort. I dribble or long after urination an sometimes after thinking I ve emptied my bladder , I have a small stream a couple seconds later. I am 23 years old and this has been a problem now for the past 2 years. I also get a very sharp pain in my left buttock to a point were I cannot move my leg because the pain is too great and have to wait a couple mins for it to subside. I am otherwise quite healthy, I was involved in boxing at the time so could this be a pinched nerve or injury?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
acute on chronic Prostatitis.
Please get your culture done to find out the organisms and antibiotics to which they are sensitive to so that you can take appropriate antibiotics.
Use of antibiotics along with anti inflammatory medication like Diclofenac for 3-4 weeks will help to resolve your problem.
Ensure to drink more water to keep your urine dilute.

Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor